TITLE

Positive mass theorem for the Paneitz—Branson operator

AUTHOR(S)
Humbert, Emmanuel; Raulot, Simon
PUB. DATE
December 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Dec2009, Vol. 36 Issue 4, p525
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove that under suitable assumptions, the constant term in the Green function of the Paneitz–Branson operator on a compact Riemannian manifold ( M, g) is positive unless ( M, g) is conformally diffeomorphic to the standard sphere. The proof is inspired by the positive mass theorem on spin manifolds by Ammann and Humbert (Geom Func Anal 15(3):567–576, 2005 [1]).
ACCESSION #
44753952

 

Related Articles

  • Chern-Simons invariant and conformal embedding of a 3-manifold. Chiakuei Peng; Zizhou Tang // Acta Mathematica Sinica;Jan2010, Vol. 26 Issue 1, p25 

    This note studies the Chern-Simons invariant of a closed oriented Riemannian 3-manifold M. The first achievement is to establish the formula CS( e) — CS( $$ \tilde e $$) = deg A, where e and $$ \tilde e $$ are two (global) frames of M, and A: M → SO(3) is the...

  • A rigidity phenomenon on riemannian manifolds with reverse excess pinching. Wang, Peihe; Shen, Chunli // Chinese Annals of Mathematics;Feb2009, Vol. 30 Issue 1, p67 

    The authors introduce the Hausdorff convergence to discuss the differentiable sphere theorem with excess pinching. Finally, a type of rigidity phenomenon on Riemannian manifolds is derived.

  • DUALITY OF MULTITIME VECTOR INTEGRAL PROGRAMMING WITH QUASIINVEXITY. MITITELU, ŞTEFAN; PREDA, VASILE; POSTOLACHE, MIHAI // Journal of Advanced Mathematical Studies;Aug2011, Vol. 4 Issue 2, p59 

    We consider a multitime vector variational problem (VVP) and a multitime vector fractional variational problem (VFP). In their recently published work [Balkan J. Geom. Appl., 16(2011), No. 2, 90-101], Mititelu and Postolache established necessary efficiency conditions for the two problems. By...

  • Complete noncompact manifolds with harmonic curvature. Chu, Yawei // Frontiers of Mathematics in China;Feb2012, Vol. 7 Issue 1, p19 

    Let ( M, g) be an n-dimensional complete noncompact Riemannian manifold with harmonic curvature and positive Sobolev constant. In this paper, by employing an elliptic estimation method, we show that ( M, g) is a space form if it has sufficiently small L-norms of trace-free curvature tensor and...

  • A CLASS OF METRICS ON TANGENT BUNDLES OF PSEUDO-RIEMANNIAN MANIFOLDS. Dida, H. M.; Ikemakhen, A. // Archivum Mathematicum;2011, Vol. 47 Issue 4, p293 

    We provide the tangent bundle TM of pseudo-Riemannian manifold (M, g) with the Sasaki metric gs and the neutral metric gn. First we show that the holonomy group Hs of (TM, gs) contains the one of (M, g). What allows us to show that if (TM, gs) is indecomposable reducible, then the basis manifold...

  • ON THE EXISTENCE OF GENERALIZED QUASI-EINSTEIN MANIFOLDS. De, Uday Chand; Mallick, Sahanous // Archivum Mathematicum;2011, Vol. 47 Issue 4, p279 

    The object of the present paper is to study a type of Riemannian manifold called generalized quasi-Einstein manifold. The existence of a generalized quasi-Einstein manifold have been proved by non-trivial examples.

  • On the fundamental group of Riemannian manifolds with omitted fractal subsets. Mirzaie, R. // Ukrainian Mathematical Journal;Nov2011, Vol. 63 Issue 6, p993 

    We show that if K is a closed bounded subset of a Riemannian manifold M of dimension m > 3 and the fractal dimension of K is less than m − 3, then the fundamental groups of M and M − K are isomorphic.

  • The H�lder-Poincar� duality for L-cohomology. Gol'dshtein, Vladimir; Troyanov, Marc // Annals of Global Analysis & Geometry;Jan2012, Vol. 41 Issue 1, p25 

    We prove the following version of Poincar� duality for reduced L-cohomology: For any 1 < q, p < 8, the L-cohomology of a Riemannian manifold is in duality with the interior L-cohomology for 1/ p + 1/ p' = 1/ q + 1/ q' = 1.

  • Stable minimal hypersurfaces in a Riemannian manifold with pinched negative sectional curvature. Dung, Nguyen; Seo, Keomkyo // Annals of Global Analysis & Geometry;Apr2012, Vol. 41 Issue 4, p447 

    We give an estimate of the smallest spectral value of the Laplace operator on a complete noncompact stable minimal hypersurface M in a complete simply connected Riemannian manifold with pinched negative sectional curvature. In the same ambient space, we prove that if a complete minimal...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics